# SDR REXA99014

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL IN COCKPIT AT 17,000 FEET, NO SMOKE OR OTHER NOTICEABLE PROBLEMS FOUND WITH C/B OR AVIONICS.  PERFORMED DETAILED VISUAL, FULL SYSTEMS INSPECTIONS, AND ENGINE RUNS.  FOUND ACM TO BE INOPERATIVE.  DEFERRED RT ACM.  (M)
